Jump to content
CrazyBoards.org

Back in the U.S.S.R... I mean Abilify.


Recommended Posts

Yeah, 5 months on 200mg Seroquel XR and it's doing nothing, just giving me insomnia, heavy sedation, lovecraftian dreams, weight gain, anger and frustation.

 

I'm gonna go back to use Abilify 10mg for now (I still have some with me in the house), but what other drugs can I use for my mood problem? I cycle a lot. Please think as Abilify as a temporary med, since I'm gonna use just until I see my pdoc (but I sended a e-mail telling all to him already).

 

Total disaster on the following:

 

Saphris

Zyprexa

Invega

Risperdal

...and Seroquel.

 

Fanapt and Latuda are not available on my country.

 

I thought about Geodon, but my pdoc don't want to, I thinking of changing pdoc, again.

Edited by SpartanForce
Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...